# SDR AN0R2022815002

- Difficulty date: August 8, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Make and model: Boeing 757
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 314N301142
- Condition: Corroded
- Location: Zone 400
- Component: Inner Acoustic, Boeing, PW2037
- Component part number: 314N3011147
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXIST COMMON TO THE INLET INNER LOWER ACOUSTIC PANEL ASSEMBLY INNER PERFORATED SKIN IN MULTIPLE AREAS OVER THE ENTIRETY OF THE SKIN.
